This forum is for questions and support regarding relationship issues such as: Abstinence, Arousal Problems, Birth Control, Cohabitation, Commitment, Communication, Couples Counseling, Desire /Lack of Desire, Sexual Technique.
Saturday: finished my period
Sunday: began new form of birth control pill
Monday: migrane, and other bad side effects
Wednesday: decided to stop the new pill-had unprotected sex with husband
Thursday: felt great
Friday: felt great
Sat: went for a 6 mile run...started bleeding that night
Sun: bleeding very heavily all day
After negative side-effects from a new form of birth control I stopped taking it three days into the pack. My first few days off the pill were fine. I felt great. I went for a long run 4 days later. That night I started bleeding very heavily and have been all throughout today as well. I have heard of headaches, bloating, and moodiness as common side effects, but not heavy bleeding. Is this okay? Should I be concerned for my health?
Your bleeding is due to the fact that you started birth control for three days and then you stopped. You began feeding your body hormones and then nothing. I doubt it's nothing more than chemical withdrawl, which feels much like a period. You can probably expect another period in another 2 weeks or so.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.